# SDR SWAA2016030349588

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR RIB CRACKED, AT STATION 120.3, 3RD VERTICAL STIFFENER FROM FRONT.  REPAIRED RIB IAW EA.
